?

Log in

 
 
16 July 2010 @ 01:17 pm
RU-486 / Mifepristone  
 I made an appointment at Planned Parenthood to take Mifepristone. I'm going in on Tuesday for the consultation/exam/pill. I've been reading up on it a lot, and it seems like people have had mixed side effects. Some had intense cramping and pain, while others experienced very little.

Has anyone here taken Mifepristone? What is your experience with it? Do you recommend it over a surgical abortion?
 
 
 
Sara: Heartlostvirtue on July 16th, 2010 08:26 pm (UTC)
I did. I can't really recommend it over surgical abortion since I've never had one of those, but it seems a lot easier to deal with from what I've heard from other woman/read. I had no side effects. Some cramping and pain but I felt that was to be expected, nothing much worse than bad cramps to be honest - don't plan on going to work or anything but the emotional stress was worse than anything I experienced physically. I took the "morning after" pill once (broken condom) after my abortion and I think my side effects from that were actually worse.

Amandaamandavanessa on July 16th, 2010 08:30 pm (UTC)
Well I can only put in that surgical abortion was much, much smoother/calmer/unscary than I expected.
rage is a giftrageisagift on July 16th, 2010 11:21 pm (UTC)
i agree. it wasn't nearly as scary as i thought it would have been. the emotional side of the whole thing was much worse.
kcobwebkcobweb on July 17th, 2010 12:02 am (UTC)
You might check over in abortioninfo, which has tagged posts on both these topics. (And if you don't find it, feel free to ask, because it's a really supportive space.)